Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 10, NWS Cheyenne, WY

June 23, 2008Cheyenne County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Jun 23, 2008, 6:57 PM MDT for Cheyenne County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2008, 6:57 PM MDT (00:57 UTC)
Expired
Jun 23, 2008, 10:30 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 155 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
2440 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KCYS 240103
FFWCYS
NEC033-240430-
/O.NEW.KCYS.FF.W.0010.080624T0057Z-080624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF SIDNEY...

* UNTIL 1030 PM MDT

* AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  POSSIBLE FLASH FLOODING FROM THUNDERSTORMS THAT PRODUCED VERY
  HEAVY RAINFALL. THE STORMS AT THAT TIME WERE OVER THE NORTHEAST 
  PART OF CHEYENNE COUNTY.  DOPPLER RADAR HAS ESTIMATED BETWEEN 2
  AND 3 INCHES OF RAINFALL IN A SHORT TIME MAINLY OVER THE SOUTHWEST
  AND NORTHEAST CORNERS OF CHEYENNE COUNTY.  

  SIDNEY DRAW IN SOUTHWEST CHEYENNE COUNTY HAS BEEN PARTICULARLY
  AFFECTED BY THE HEAVY RAIN AND WILL LIKELY EXPERIENCE AT LEAST MINOR
  FLOODING.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  VERNON...MILLER AIRSTRIP...POTTER...GURLEY...DALTON AND BROWNSON

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT
1-800-269-6220.

LAT...LON 4115 10289 4100 10299 4104 10335 4141 10333
      4141 10260 4120 10262
TIME...MOT...LOC 0057Z 180DEG 0KT 4110 10319

$$

WEILAND
2 follow-up statements
000
WGUS75 KCYS 240229
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT MON JUN 23 2008

NEC033-240430-
/O.CON.KCYS.FF.W.0010.000000T0000Z-080624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
828 PM MDT MON JUN 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT FOR
CHEYENNE COUNTY...

AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NO THUNDERSTORMS OVER THE FLASH FLOOD WARNING AREA.

DOPPLER RADAR ESTIMATES THAT AT LEAST 1 TO 2 INCHES OF RAIN HAS 
FALLEN IN A 10 MILE WIDE AREA EXTENDING FROM 15 MILES SOUTHWEST OF 
SIDNEY TO GURLEY TO 15 MILES EAST OF DALTON. RAINFALL AMOUNTS OF 2 
TO 3 INCHES HAVE FALLEN ACROSS FAR SOUTHWEST CHEYENNE COUNTY 10 
MILES WEST OF LORENZO AND ACROSS FAR NORTHEAST CHEYENNE COUNTY 15 
MILES EAST OF DALTON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIDNEY
AIRPORT...MOUNT VERNON...MILLER AIRSTRIP...SIDNEY...POTTER...GURLEY
AND BROWNSON

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

LAT...LON 4115 10289 4100 10299 4104 10335 4141 10333
      4141 10260 4120 10262
TIME...MOT...LOC 0221Z 180DEG 0KT 4110 10319

$$

RUBIN
000
WGUS75 KCYS 240428
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 PM MDT MON JUN 23 2008

NEC033-240438-
/O.EXP.KCYS.FF.W.0010.000000T0000Z-080624T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
1028 PM MDT MON JUN 23 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM MDT FOR CHEYENNE
COUNTY...

ALTHOUGH THE FLASH FLOOD WARNING HAS EXPIRED...YOU SHOULD STILL 
WATCH FOR FLOODING OF LOW LYING AREAS.

LAT...LON 4115 10289 4100 10299 4104 10335 4141 10333
      4141 10260 4120 10262
TIME...MOT...LOC 0428Z 180DEG 0KT 4110 10319

$$

RUBIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 1:26 PM MDT, 5 hours 31 minutes earlier.

Area forecast discussion, Jun 23, 1:26 PM MDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT MON JUN 23 2008

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
BROAD WEAKLY AMPLIFIED RIDGE ACROSS THE CENTRAL CONUS. DISCRETE
SHORTWAVES WILL CONTINUE TO PERIODICALLY CREST THE TOP OF THE
RIDGE AFFECTING SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THE FIRST SOUTHWEST TO NORTHEAST ORIENTED SHORTWAVE
LOCATED FROM CONVERSE COUNTY THROUGH NORTHWEST COLORADO ATTM WILL
TRANSLATE EAST THROUGH THE AFTERNOON AND EVENING HOURS. MID-LEVEL
MOISTURE WILL INCREASE AND WEAK MID-LEVEL COOLING WILL CONTINUE TO
DESTABILIZE THE ATMOSPHERE THROUGH SUNSET YIELDING MINIMUM LIFTED
INDICES IN THE -3 TO -5C RANGE AND MAXIMUM SBCAPES IN THE
1500-2000 J/KG. MID-LEVEL FLOW IS RELATIVELY WEAK...WITH LESS THAN
25 OR 30 KTS EXISTING THROUGHOUT THE ENTIRE LAYER PER BUFKIT
SOUNDINGS WHICH MAY HELP TO LIMIT OVERALL ORGANIZATION.
NONETHELESS...A FEW THUNDERSTORMS WILL UNDOUBTEDLY BECOME STRONG
TO LOCALLY SEVERE...PARTICULARLY EAST OF A CHEYENNE TO DOUGLAS
LINE LATER THIS AFTERNOON AND EVENING. CONVECTION WILL WANE WITH
SUNSET...OR SHORTLY THEREAFTER. ADDITIONAL SHORTWAVES WILL CREST
THE RIDGE AGAIN TOMORROW AND WEDNESDAY AFTERNOON PROVIDING ANOTHER
SHOT AT ISOLATED TO LOCALLY SCATTERED CONVECTION. MID-LEVEL
TEMPERATURES WILL BE ON THE INCREASE WITH H7 TEMPERATURES REACHING
THE 13 TO 16C RANGE BY WEDNESDAY. THIS WILL YIELD MID 90S IN THE
PANHANDLE...AND UPPER 80S TO LOW 90S ACROSS WYOMING FOR TUESDAY
AND WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
EVENING CONVECTION SHOULD GRADUALLY DIE OFF THOUGH MAY STILL
CONTINUE OVER THE PANHANDLE A WHILE LONGER.  MORE SIG CHANGES BEGIN
BY LATE THURSDAY AS DECENT UPPER TROF SWINGS INTO THE NORTHERN
ROCKYS AND DRIVES A COLD FRONT ACROSS THE CWA THURSDAY NIGHT WITH
SOME ASSOCIATED CONVECTION.  MAIN UPPER TROF PASSES ACROSS FRIDAY
WITH DRIER AND COOLER AIR FILTERING ACROSS THE CWA.  INSTABILITY
ALSO GETS PUSHED TO THE SOUTHEAST WITH JUST SOME HINT OF POSSIBLE
CONVECTION ALONG THE FAR SRN CWA FRIDAY AFTERNOON.  OTHERWISE COOLER
TEMPERATURES EXPECTED FRIDAY AND SATURDAY AS SFC HIGH SETTLES OVER
THE REGION BEHIND UNSEASONABLY STRONG UPPER LOW MOVING TOWARD THE
GREAT LAKES REGION.  RETURN TO WARMER TEMPERATURES SUNDAY AND MONDAY
AS UPPER RIDGE OVER THE WESTERN CONUS EDGES EASTWARD TOWARD THE AREA.
INSTABILITY REMAINS SHUNTED WELL TO THE SOUTH AND EAST OF THE CWA
AFTER FRIDAY THUS WILL FAVOR A DRY FCST FOR THE WEEKEND INTO EARLY
NEXT WEEK.

&&

.AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
THE MOUNTAINS OF SOUTHEAST WYOMING THIS AFTERNOON...AND WILL
SPREAD EAST ONTO THE WYOMING PLAINS AND THE WESTERN NEBRASKA
PANHANDLE BY LATE THIS AFTERNOON AND EVENING. CONDITIONS WILL IN
LARGE PART BE VFR AT AREA TERMINALS...WITH SOME MVFR CIGS/VSBYS. A
FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING HAIL AND
DAMAGING WINDS THIS AFTERNOON/EVENING. CONVECTION WILL WANE WITH
SUNSET OR SHORTLY THEREAFTER...WITH ANOTHER ROUND OF THUNDERSTORMS
EXPECTED ON TUESDAY AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...HAHN
LONG TERM....RE
Hazardous weather outlook, Jun 23, 5:08 PM MDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
508 PM MDT MON JUN 23 2008

WYZ059-061>067-069-241145-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
508 PM MDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. WIND GUSTS TO
50 MPH WILL BE POSSIBLE WITHIN THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY
TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ060-068-070-241145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS-
508 PM MDT MON JUN 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST INTO EARLY TONIGHT.  SOME
STORMS WILL BECOME SEVERE WITH DAMAGING HAIL AND WIND GUSTS IN
EXCESS OF 60 MPH.  A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
MIDNIGHT FOR THE AREA FROM CHADRON TO SIDNEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY
TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jun 23, 4:54 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT MON JUN 23 2008

WYZ059-060-240100-
CONVERSE-NIOBRARA-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK
454 PM MDT MON JUN 23 2008

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND EASTERN CONVERSE
AND CENTRAL NIOBRARA COUNTIES THIS EVENING...

AT 445 PM...STRONG THUNDERSTORMS WERE LOCATED OVER CENTRAL AND
EASTERN CONVERSE COUNTY AND WEST CENTRAL NIOBRARA COUNTY.  THE
STORMS WILL MOVE TO THE EAST AT 15 MPH AND WILL LIKELY PRODUCE
SMALL HAIL...WIND GUSTS TO 50 MPH AND MODERATE RAINFALL.  THE
STORMS WILL AFFECT THE CITIES OF LANCE CREEK AND LUSK THROUGH
630 PM.

WEILAND
Local storm report, Jun 23, 5:03 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            15 SSW CHUGWATER        41.56N 104.93W
06/23/2008                   LARAMIE            WY   LAW ENFORCEMENT

            WATER IN BEAR CREEK IS 20 TO 25 FT ACROSS AND 5 TO 6 FT
            DEEP. DISTANCE FROM CHUGWATER IS APPX. DISPATCH PLACED
            EVENT AT MILE MARKER 40OR41.

&&

BCHAPMAN
Local storm report, Jun 23, 5:06 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
506 PM MDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             4 E BAYARD              41.76N 103.25W
06/23/2008  M1.25 INCH       MORRILL            NE   TRAINED SPOTTER

0450 PM     FLOOD            15 SSW CHUGWATER        41.56N 104.93W
06/23/2008                   LARAMIE            WY   LAW ENFORCEMENT

            WATER IN BEAR CREEK IS 20 TO 25 FT ACROSS AND 5 TO 6 FT
            DEEP. DISTANCE FROM CHUGWATER IS APPX. DISPATCH PLACED
            EVENT AT MILE MARKER 40 OR 41 ON INTERSTATE 25.

&&

BCHAPMAN
Special weather statement, Jun 23, 5:41 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT MON JUN 23 2008

WYZ060-240145-
NIOBRARA-
INCLUDING THE CITY OF...LUSK
541 PM MDT MON JUN 23 2008

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN NIOBRARA
COUNTY THROUGH 730 PM...

AT 535 PM...A STRONG THUNDERSTORM WAS LOCATED BETWEEN 20 AND
25 MILES TO THE NORTHWEST OF LUSK.  THE STORM WAS MOVING TO THE
EAST AT 20 MPH. THROUGH 730 PM THE STORM WILL BE CAPABLE OF
PRODUCING HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO
50 MPH...HEAVY RAINFALL AND DEADLY LIGHTNING AS IT MOVES
ACROSS NORTHERN NIOBRARA COUNTY.

WEILAND
Local storm report, Jun 23, 6:13 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             4 E BAYARD              41.76N 103.25W
06/23/2008  M1.25 INCH       MORRILL            NE   TRAINED SPOTTER

0450 PM     FLASH FLOOD      15 SSW CHUGWATER        41.56N 104.93W
06/23/2008                   LARAMIE            WY   LAW ENFORCEMENT

            WATER IN BEAR CREEK IS 20 TO 25 FT ACROSS AND 5 TO 6 FT
            DEEP. DISTANCE FROM CHUGWATER IS APPX. DISPATCH PLACED
            EVENT AT MILE MARKER 40 OR 41 ON INTERSTATE 25.

&&

BCHAPMAN
Local storm report, Jun 23, 6:38 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
638 PM MDT MON JUN 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             15 E DALTON             41.41N 102.68W
06/23/2008  M0.50 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PEA TO MARBLE SIZED HAIL WITH HEAVY RAIN.

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:15 PM MDTSevere Thunderstorm WarningCYSMorrill43 min
Jun 23, 6:32 PM MDTSevere Thunderstorm WarningCYSDawes58 min
Jun 23, 6:46 PM MDTSevere Thunderstorm WarningCYSCheyenne40 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.